# SDR CHIA3099

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241CH
- Make and model: Boeing 234
- Aircraft serial: MJ016
- Engine: Lyc AL5512
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 216079004
- Condition: Worn
- Location: Nr 2 Engine
- Component: 200102021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF CHECK, PILOT NOTICED NR 2 FUEL PRESS 12 PSI LOWER THAN NR 1.  THIS IS LOWER THAN IT NORMALLY OPERATES WITH ENG AT FLY AND BOTH FUEL TANK BOOST PUMPS ON.  PILOT VERIFIED FUEL TANK BOOST PUMPS OPERATIONAL.  VERIFIED FUEL PRESS IND READING PROPERLY.  WHEN BOTH NR 2 FUEL TANK BOOST PUMPS WERE TURNED OFF,  NR 2 FUEL PRESS WENT INTO YELLOW.  REMOVED NR 2 ENG DRIVEN FUEL PUMP AND FND INPUT SHAFT COULD BE TURNED WITH NO MOVEMENT OF PUMP IMPELLER.  REMOVED AND REPLACED FUEL PUMP. SHAFT SPLINES WORN ALLOWING IT TO DISENGAGE.  MALE SPLINES OF THE SHAFT HAD SMALL AREA OF WEAR.  LENGTH OF FEMALE SPLINES OF THE PUMP ARE SMALLER THAN LENGTH OF MALE SPLINES CAUSING WEAR TO BE CONCENTRATED ON A SMALL AREA.  (X)
